# SDR UALA2012072303972

- Difficulty date: July 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 59,518 hours, 22,554 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 164
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: O

## Discrepancy

3SV EMERGENCY LIGHT TEST FAILED.  EXT AND INT LOADS EMERGENCY MSGS.  SUPPLEMENTAL DATA UPDATE, FOUND EPSU FIN 12WL AT LOWER DATO PANEL BELOW RT OVERWING EXIT FAILED TO TEST.  REPLACED WITH BORROWED PART FROM US AIR PER AMM.  OPS CHECKED GOOD PER MM.
